Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 797-804
http://dx.doi.org/10.1155/S0161171287000887

Studies on the differential equations of enzyme kinetics. I. bimolecular scheme: simplified model

1Biophysics Laboratory, La Feria, Texas 78559-0951, USA
2Department of Mathematics, Pan American University, Ldinburg, Texas 78539, USA

Received 29 April 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claude Marmasse and Joseph Wiener, “Studies on the differential equations of enzyme kinetics. I. bimolecular scheme: simplified model,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 797-804, 1987. https://doi.org/10.1155/S0161171287000887.